10.1002/(sici)1096-9853(199601)20:1<1::aid-nag799>3.0.co;2-l
Doi:
10.1002/(sici)1096-9853(199601)20:1<1::aid-nag799>3.0.co;2-l
Title:
AN INTERFACE MODEL FOR ANALYSIS OF DEFORMATION BEHAVIOUR OF DISCONTINUITIES
Author: MROZ, Z.; GIAMBANCO, G.
Year: 1996
Month: 01
Volume: 20
Issue: 1
First_page: 1
Last_page: 33
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: af62e45809d56ebf885be1f40f002276
Filesize: 1351568
Timeadded: 2014-08-31 21:20:58
Journalid: 9917
Original Link: https://www.wenrao.com/i/2uFgNc8rBV8hLnstP
相关文献
用户也喜欢
下载榜